advertisement
Question
Posted by: Charles | 2009/11/11

URGENT HELP REQUIRED

I need some advise, I was married for 40 years, the last 15 year we had no sex due to wife' s illness, so maturbation took the place of intercourse for me. The wife has since passed away, have met some ladies and matters proceeded to get intimate with both separately of course. The problem is I get a reasonable erection, but as soon as I try to enter the erection fails. We have tried on many ocassions and also the same. Now we have tried for her to masturabte me but that also does not work. I can cum only when I masturbate myself. Please tell me how can I go forward and enjoy normal sexual experiences. I am 63years old on BP tables and a bit over weight.
Please help before I cut this thing off!!
PS: Have tried Viagra, Levitra, Maxmore and some others no different.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAgeing and Sexuality expert

Hi Charles
Thank you for writing in - me as an "expert" is pretty busy which is I guess what makes me and my colleagues"experts" - the many hours of real time treatment we offer to people - these forums are a labour of love to which I happily offer my limited free time.
Your concern is not unusual- it sounds as if it is a combination of grieving, lack of partner sexual activity, ageing , blood pressure meds, overweight. And there may be other chronic diseases lurking that are contributing to your erectile dysfunction(ED). In fact your erection failure is merely a symptom of diseases and distress. By now you have also developed performance anxiety which contributes to your ED. AS a health care provider I take Ed seriously so i urge you to visit your physician who needs to do a number of tests on you: check for the obvious numbers (cholesterol, blood sugar, body mass index), and do a stress ECG as well as sex hormone tests. You must have your testosterone levels checked. You could very well have metabolic syndrome which includes depression. The 3 PDE5I's you mention- Viagra, levitra and Cialis work really well - you have to know HOW to take them. Once all your test results are back your doctor will know which one to prescribe for you and if your testosterone is low they will work even more efficiently together with testosterone supplement. Maxmore and pills sold over the counter are not clinically tested so you are putting yourself at risk and wasting money. Hope this helps.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

9
Our users say:
Posted by: petrus | 2010/02/25

hi charles, if you get an erection but lose it before entering there is a simple solution .as soon as your erection has developed put a fairly tight elastic band around your penis .move it up as close to your body as possible .this will stop your penis from going flacid .
i know i do it all the time .

Reply to petrus
Posted by: Charles | 2009/11/13

Thanks to all, if I have ruffled some feathers my apologies. I will do as the " experts"  says and hopefully get some results.
Thanks

Reply to Charles
Posted by: Charles | 2009/11/12

Thanks, I have looked up link and have signed up to receive more information. Hope it will assist.
Many thanks

Reply to Charles
Posted by: Anon | 2009/11/12

Hi Charles

I am not able to post a link on this forum, so please google Death of a Loved One - Can you love again, by Colin Martin.

I don' t know if it will help, and I know it' s not what you are asking here (and I' m not in any way and expert) but I think it might be a start in the right direction.

Good luck

Reply to Anon
Posted by: Charles | 2009/11/12

We have these " experts"  who don' t take the effort to assist. Maybe they don' t even look at the questions. How are we supposed to get assistance.

Reply to Charles
Posted by: Ageing and Sexuality expert | 2009/11/12

Hi Charles
Thank you for writing in - me as an "expert" is pretty busy which is I guess what makes me and my colleagues"experts" - the many hours of real time treatment we offer to people - these forums are a labour of love to which I happily offer my limited free time.
Your concern is not unusual- it sounds as if it is a combination of grieving, lack of partner sexual activity, ageing , blood pressure meds, overweight. And there may be other chronic diseases lurking that are contributing to your erectile dysfunction(ED). In fact your erection failure is merely a symptom of diseases and distress. By now you have also developed performance anxiety which contributes to your ED. AS a health care provider I take Ed seriously so i urge you to visit your physician who needs to do a number of tests on you: check for the obvious numbers (cholesterol, blood sugar, body mass index), and do a stress ECG as well as sex hormone tests. You must have your testosterone levels checked. You could very well have metabolic syndrome which includes depression. The 3 PDE5I's you mention- Viagra, levitra and Cialis work really well - you have to know HOW to take them. Once all your test results are back your doctor will know which one to prescribe for you and if your testosterone is low they will work even more efficiently together with testosterone supplement. Maxmore and pills sold over the counter are not clinically tested so you are putting yourself at risk and wasting money. Hope this helps.

Reply to Ageing and Sexuality expert
Posted by: Ageing and Sexuality expert | 2009/11/12

Hi Charles
Thank you for writing in - me as an "expert" is pretty busy which is I guess what makes me and my colleagues"experts" - the many hours of real time treatment we offer to people - these forums are a labour of love to which I happily offer my limited free time.
Your concern is not unusual- it sounds as if it is a combination of grieving, lack of partner sexual activity, ageing , blood pressure meds, overweight. And there may be other chronic diseases lurking that are contributing to your erectile dysfunction(ED). In fact your erection failure is merely a symptom of diseases and distress. By now you have also developed performance anxiety which contributes to your ED. AS a health care provider I take Ed seriously so i urge you to visit your physician who needs to do a number of tests on you: check for the obvious numbers (cholesterol, blood sugar, body mass index), and do a stress ECG as well as sex hormone tests. You must have your testosterone levels checked. You could very well have metabolic syndrome which includes depression. The 3 PDE5I's you mention- Viagra, levitra and Cialis work really well - you have to know HOW to take them. Once all your test results are back your doctor will know which one to prescribe for you and if your testosterone is low they will work even more efficiently together with testosterone supplement. Maxmore and pills sold over the counter are not clinically tested so you are putting yourself at risk and wasting money. Hope this helps.

Reply to Ageing and Sexuality expert
Posted by: Charles | 2009/11/11

It could be the problem. I still need to overcome it somehow

Reply to Charles
Posted by: Anon | 2009/11/11

Don' t you think that the problem might be that you still miss your wife, or still feel married? Maybe you feel guilty, even though you shouldn' t be.

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement